JournalsprimsVol. 34, No. 3pp. 229–248

Standard Monomial Theory for Bott-Samelson Varieties of <i>GL</i> (<i>n</i>)

  • Venkatramani Lakshmibai

    Northeastern University, Boston, USA
  • Peter Magyar

    Michigan State University, East Lansing, USA
Standard Monomial Theory for Bott-Samelson Varieties of <i>GL</i> (<i>n</i>) cover
Download PDF

Abstract

We construct an explicit basis for the coordinate ring of the Bott-Samelson variety Zi associated to G= GL (n) and an arbitrary sequence of simple reflections i. Our basis is parametrized by certain standard tableaux and generalizes the Standard Monomial basis for Schubert varieties.

Cite this article

Venkatramani Lakshmibai, Peter Magyar, Standard Monomial Theory for Bott-Samelson Varieties of <i>GL</i> (<i>n</i>). Publ. Res. Inst. Math. Sci. 34 (1998), no. 3, pp. 229–248

DOI 10.2977/PRIMS/1195144694